# SDR VNAA202306220010

- Difficulty date: June 2, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM (LBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.  COCKPIT FLOOR LONGITUDINAL BEAM (LBL12) TO CROSSBEAM FS 280 WAS REPAIRED PER REO 670-53-11-896.REV. - - AND REO 690-53-11-1561. REV. - -
